MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-G0
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a photo selective vaporization of the prostate procedure for benign prostatic hyperplasia, the console did not proceed from please wait, therefore, the device could not be used.There were no patient complications, however, the procedure was not completed due to reported issue.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console and found that the top cover (previously replaced with a replacement part) was exchanged for a new one.Following the replacement, the console worked fine.A functional test was conducted using a checklist, confirming that the power pins were intact, rf output and cooling water flow rate were within expected parameters, and laser output was properly adjusted.A general operational check revealed no abnormalities.Additionally, an investigation of the top cover included a visual inspection and a functional test, both of which passed successfully.Two components were returned and analyzed.Functional testing was performed using the gold unit test and the firmware and hardware were confirmed to be up to date.The card reader and touchscreen operated as intended, and the display showed no problems.Both returned units, successfully passed functional testing.Additionally, the reported issue of a please wait message was not observed during the investigation, therefore, the reported event was not confirmed.Based on analysis and the information available, a conclusion code of no problem detected was assigned to this investigation.

Brand Name
GREENLIGHT XPS?
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21646740
Report Number2124215-2025-16660
Device Sequence Number20736683
Product Code GEX
UDI-Device Identifier08714729979135
UDI-Public(01)08714729979135(10)XPS62043(21)XPS62043
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-G0
Device Catalogue Number0010-0210S-G0
Device Lot NumberXPS62043
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date09/02/2025
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown